Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Red spots on glans penis. Used Fucidin and Lamisil. Bleeding when pulling back foreskin. How to get rid of spots?

I have red spots on Glan Pennis. I saw a dermatoligist who told me to use Fucidin H and also Lamisil Cream for about 4 weeks. Then these spots became better but after stopping for about 2 weeks, these spots increased. About 2-3 times there was little bleeding from the foreskin when pulled back but now there is no bleeding. How can I get rid of these spots?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. It would benefit for you to have good foreplay and afterplay, and not just intercourse. If you need further information you might benefit from seeing a sexologist or reading up more on foreplay. Women like foreplay and rarely do they say that sex is not satisfying. It might help to take your wife with you to a sexologist for therapy or to a psychotherapist for counseling regarding intercourse and also courting, to build the relationship.

Also regarding the red spots it is best to use what your doctor suggested. It may also be helpful to have a surgical opinion as to why you are not able to pull your foreskin back as it might be phimosis. I believe that it is easily treated with circumcision. I also hope that you get a second opinion regarding your dermatological medications and STD testing done to be able to determine the cause of your rashes. Keeping good sexual / genital hygiene is also helpful.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor